# SDR SWAA961031

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO FWD ENTRY DOOR SQUEALING VERY LOUD ON CLIMBOUT.  REPOSITIONED FWD ENTRY DOOR SEAL AND PRESSURE TESTED PER BOEING M/M.
